# SDR CKSA96197

- Difficulty date: November 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6812
- Make and model: Boeing 727223
- Aircraft serial: 19487
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: MC7711
- Condition: Worn
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LANDING GEAR DOOR WARNING LIGHT STAYED ILLUMINATED AFTER GEAR RETRACTION, WITH NOSE GEAR DOOR LIGHT ON FLIGHT ENGINEER'S PANEL ILLUMINATED.  RECYCLED GEAR IAW FLIGHT OPS MANUAL AND LIGHTS REMAINED ILLUMINATED.  REMOVED AND REPLACED 2 NOSE GEAR DOOR WARNING SWITCHES AND ADJUSTED, OPS CHECK GOOD.  REFERENCE MM 32-62-11 PAGE 402.
